# SDR FDEA201412013998

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE THE APU INLET STRUCTURE FROM STRINGER 3 TO 6 AT BS 1790.  FOUND OUT OF LIMIT IAW SRM 51-10-02 REV 113.  REMOVED & NEW STRAP FABRICATED IAW DWG NR 148N3138 SHT 1 REV C & INSTALLED IAW DWG NR 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR.
